Welcome to International Hybrid ECHO Summit

Save The Date
31 December 2021, Friday

Life Members

Inaugural Ceremony

Welcome Address

8:00 AM - 08:05 AM

Prof. Sajal K Banerjee

Convenor, BDECHO-2021

Speech By

08:05 AM - 08:10 AM

Prof. AKM Fazlur Rahman

Secretary General, BSE

Speech By

08:10 AM - 08:15 AM

Prof. M. Nazrul Islam

President, BSE

Address by Guest of Honor

08:15 AM - 08:20 AM

Prof. Mir Jamal Uddin

Secretary General, BSCI & Director, NICVD, Dhaka

Address by Guest of Honor

08:20 AM - 08:25 AM

Prof. S.K. Parashar

India

Address by Guest of Honor

08:25 AM - 08:30 AM

Prof. Navin C Nanda

USA

Address by Special Guest

08:30 AM - 08:37 AM

Prof. Md. Sharfuddin Ahmed

 

Vice-Chancellor, BSMMU, Dhaka

Address by Chief Guest

08:37 AM – 08:45 AM

National Prof. Brig. (Retd) Abdul Malik

President, National Heart foundation, Mirpur, Dhaka

Moderator

 

Prof. M. G. Azam

Life Member, BSE

Scientific Program

International Faculties

Prof. S.K. Parashar

Dr. Rakesh Gupta

Prof. Navin C Nanda

Dr. Sirajum Munira Lopa

Prof. G. Vijayaraghavan

Dr. Abhijit Chatterjee

Dr. Debika Chatterjee

Dr. Sameer Shrivastava

Dr. Monjur Showkat

Dr. Aniruddha De

Prof. Vijayalakshmi

Dr. Satish C. Govind

Dr. K. Siva Kumar

Dr. Manish Banshal

Dr. Nitin Burkule

National Faculties

Prof. M. Nazrul Islam

Prof. AKM Fazlur Rahman

Prof. Sajal K Banerjee

Prof. Mir Jamal Uddin

Prof. Fazila-Tun-Nesa Malik

Prof. M. G. Azam

Prof. A. A. Shafi Majumder

Dr. NAM. Momenuzzaman

Prof. KMHS Sirazul Haque

Prof. M. Atahar Ali

Prof. Dr. Md. Shahabuddin Talukder

Prof. Abdul Wadud Chowdhury

Prof. Sabina Hashem

Prof. Chowdhury Meshkat Ahmed

Prof. Tuhin Haque

Prof. Syeda Aleya Sultana

Prof. Amal Kumar Chowdhury

Prof. Nurun Nahar Fatema Begum

Prof. M Mahboob Ali

Prof. Khondker Shaheed Hussain

Prof. Abdul Kader Akhanda

Prof. Dr. A. B. M. Abdus Salam

Prof. Md. Mamunur Rashid Sizar

Brig. Gen. Prof. AFM Shamsul Haque

Prof. Liakat Hossain Tapan

Prof. M. Saidur Rahman Khan

Prof. Abduz Zaher

Prof. Probir Kumar Das

Prof. Md. Faruque

Prof. Md. Abdullahil Baqui

Prof. M. Saiful Islam

Prof. Khaled Mohosin

Prof. M. Badiuzzaman

Prof. M. Sakil Gafur

Prof. M. Maksumul Haque

Prof. M. Zahid Hossain

Prof. Nazir Ahmed

Prof. S. K. A. Razzaque

Prof. M. Safiuddin

Prof. M. Shahabuddin

Prof. S. M. Mustafa Zaman

Prof. Ranjit Chandra Khan

Prof. Kh. Qamrul Islam

Prof. M. Touhidul Haque

Prof. Harisul Haque

Prof. Mahbubur Rahman Babu

Prof. M A Muqueet

Prof. Syed Azizul Haque

Prof. H. I. Lutfor Rahman Khan

Prof. Md. Nur Hossain

Prof. Toufiqur Rahman

Prof. M. Mujibur Rahman

Prof. AQM. Reza

Prof. Mohsin Hossain

Prof. Ashok Kumar Dutta

Prof. Dr. M. Kabiruzzaman

Prof. Razia Sultana Mahmud

Prof. Mohammad Abdur Rouf

Prof. Sayed Nasir Uddin

Prof. Mashhud Zia Chowdhury

Prof. Manzoor Mahmud

Prof. SM Siddiqur Rahman

Prof. Jahanara Arju

Prof. Mobashir Khalil

Prof. STM Abu Azam

Prof. Md. Roushon Ali

Prof. Dipankar Chandra Nag

Prof. Tariqul Islam

Prof. Baren Chakraborty

Prof. M Jalal Uddin

Prof. M. A Bashar

Prof. Syed Ali Ahsan

Dr. Mohsin Ahmed

Dr. A. K. M Monwarul Islam

Dr. Moeen Uddin Ahmed

Dr. Kaisar Nasrullah Khan

Dr. APM. Shorabuzzaman

Dr. Towhiduzzaman

Dr. Ganapati Aditya

Dr. Amirul Khusru

Dr. Abu Mohammed Shafique

Dr. Abdullah Al Jamil

Dr. Jafrin Jahan

Dr. M. Mizanur Rahman

Dr. SM. Ahsan Habib

Dr. Gobinda Kanti Paul

Dr. Dipal Krishna Adhikary

Dr. SM. Quamrul Huque

Dr. Kajal Kumar Karmokar

Dr. Khandaker Asaduzzaman

Dr. Md. Rais Uddin Mondol

Dr. M. Muklasur Rahman

Dr. Pradeep Kumar Karmakar

Dr. SM Habibullah Selim

Dr. C. M. Shaheen Kabir

Dr. Nur Alam

Dr. Naveen Sheikh

Dr. M. Kamal Pasa

Dr. Md. Shafiqur Rahman Patwary

Dr. Md. Zulfikar Ali Lenin

Dr. Tahmina Rahman

Dr. Mostashirul Haque

Dr. Najnin Umme Zakia

Dr. Delara Afroz

Dr. Nupur Kar

Dr. SM. Shaheedul Islam

Dr. Haripada Sarker

Dr. Nilufar Fatema Chowdhury

Dr. Sahela Nasrin

Dr. Rasul Amin

Dr. Shibly Hayder

Dr. Samir K. Kundu

Dr. Md. Zakir Hossain

Dr. Md. Zillur Rahman

Dr. Umme Salma Khan

Dr. Khandaker Md. Nurus Sabah

Dr. Bijoy Dutta

Dr. Shariar Kabir

Dr. Chayan Kumar Singha

Dr. M. Rowsan Masud

Dr. Salahuddin Ulubbi

Dr. Zehad Khan

Dr. Abdul Khaleque

Dr. Mizanur Rahman Swapon

Dr. M. Khurshed Ahmed

Dr. Dhiman Banik

Dr. Moklasur Rahman

Dr. M. Ataul Haque

Dr. ATM Iqbal

Dr. Tanjima Pervin

Dr. M. Abu Salim

Dr. Abdullah Shahriar

Dr. M Tamzeed Ahmed

Dr. Saila Nobi

Dr. M Salim Mahmud

National Case presenters

Dr. Naveen Sheikh

Dr. Chayan Kumar Singha

Dr. Nilufar Fatema Chowdhury

Dr. Shakhawat Alam

Dr. M. Rowsan Masud

Dr. Santosh Kumar Saha

Dr. Shahana Zaman

Dr. Naharuma Alve Hyder Chowdhury

International Case presenters

Prof. S.K. Parashar

Prof. G. Vijayaraghavan

Dr. Rakesh Gupta

Dr. Sameer Shrivastava

Dr. Satish C. Govind

Dr. Aniruddha De

Prof. Vijayalakshmi

Dr. Debika Chatterjee

Agenda

  • Session 01

    Sunrise Session (08:45 AM - 10:10 AM)

    Chairpersons

    Prof. KMHS Sirazul Haque

    Dr. Navin C Nanda

    Prof. S. K. Parashar

    Prof. AKM Fazlur Rahman

    Prof. Mir Jamal Uddin

    Dr. Rakesh Gupta

    Dr. Nitin Burkule

    Dr. Sirajum Munira Lopa

    Prof. M Mahboob Ali

    Prof. Khondker Shaheed Hussain

    Prof. M.G. Azam

    Brig. Gen. Prof. AFM Shamsul Haque

    Panelists

    Prof. Ranjit Chandra Khan

    Prof. M. Touhidul Haque

    Prof. Mahbubur Rahman Babu

    Prof. M A Muqueet

    Dr. Ganapati Aditya

    Dr. Nupur Kar

    Dr. SM. Shaheedul Islam

    Dr. Haripada Sarker

    Moderators

    Prof. Sabina Hashem

    Dr. Nilufar Fatema Chowdhury

    Program Schedule

    08:45 AM – 09:00 AM Echocardiographic Assessment of LV
    - Prof. Navin C Nanda (USA)
    15 Min
    09:00 AM – 09:15 AM Echocardiographic findings in covid Patients and importance of Contrast Echocardiogram
    - Dr. Sirajum Munira Lopa (USA)
    15 Min
    09:15 AM – 09:30 AM LA Strain Imaging
    - Prof. S. K. Parashar (India)
    15 Min
    09:30 AM – 09:45 AM 2 D Global Longitudinal Strain
    - Dr. Rakesh Gupta (India)
    15 Min
    09:45 AM – 10:00 AM TEE - Basic & Beyond
    - Dr. Nitin Burkule (India)
    15 Min
    10:00 AM – 10:05 AM Discussion over the Topic with Q & A 15 Min
  • 10:05 AM - 10:10 AM
    Tea Break
  • Session 02

    BECON (Bangla Echo Consortium) (10:10 AM – 11:35 AM)

    Chairpersons

    Prof. M. Nazrul Islam

    Prof. G. Vijayaraghavan

    Prof. A. A. Shafi Majumder

    Prof. Syed Azizul Haque

    Prof. Chowdhury Meshkat Ahmed

    Prof. Md. Abdullahil Baqui

    Prof. Sabina Heshem

    Prof. Khaled Mohosin

    Dr. Abhijit Chatterjee

    Dr. Debika Chatterjee

    Panelists

    Prof. M. Mujibur Rahman

    Prof. Mohsin Hossain

    Dr. Amirul Khusru

    Dr. M. Mizanur Rahman

    Dr. Abu Mohammed Shafique

    Dr. SM. Quamrul Huque

    Dr. Dipal Krishna Adhikary

    Dr. M. Kamal Pasa

    Moderators

    Dr. Delara Afroz

    Dr. Tahmina Rahman

    Program Schedule

    10:10 AM – 10:25 AM Echocardiographic assessment of RV function
    - Prof. Sabina Heshem (Bangladesh)
    15 Min
    10:25 AM – 10:40 AM Which Stress Echocardiography is for whom - Ease Your Stress
    - Prof. Chowdhury Meshkat Ahmed (Bangladesh)
    15 Min
    10:40 AM – 10:55 AM Echocardiographic evaluation of Aortic Regurgitation
    - Dr. Debika Chatterjee (India)
    15 Min
    10:55 AM – 11:10 AM Echocardiographic assessment of Dilated and Ischaemic Cardiomyopathy
    - Dr. Abhijit Chatterjee (India)
    15 Min
    11:10 AM – 11:25 AM Echocardiographic update of Constrictive Pericarditis & Restrictive Cardiomyopathy
    - Prof. G. Vijayaraghavan (India)
    15 Min
    11:25 AM – 11:35 AM Discussion over the Topic with Q & A ( 07 Min ) 10 Min
  • Session 03

    Echo in Intervention (11:35 AM – 12:45 PM)

    Chairpersons

    Prof. Fazila-Tun-Nesa Malik

    Prof. Kh. Qamrul Islam

    Dr. NAM. Momenuzzaman

    Dr. APM. Shorabuzzaman

    Prof. M. Maksumul Haque

    Prof. AQM. Reza

    Prof. Abdul Kader Akhanda

    Prof. M. Atahar Ali

    Prof. Amal Kumar Chowdhury

    Prof. Dr. Md. Shahabuddin Talukder

    Prof. S. M. Mustafa Zaman

    Prof. Md. Mamunur Rashid Sizar

    Prof. Ashok Kumar Dutta

    Prof. Syeda Aleya Sultana

    Dr. Aniruddha De

    Dr. Manish Banshal

    Panelists

    Prof. M. Badiuzzaman

    Prof. M. Saidur Rahman Khan

    Prof. Mohsin Hossain

    Dr. Towhiduzzaman

    Dr. Kaisar Nasrullah Khan

    Dr. Kajal Kumar Karmokar

    Dr. Pradeep Kumar Karmakar

    Dr. Mohsin Ahmed

    Dr. Abdullah Al Jamil

    Dr. Moeen Uddin Ahmed

    Dr. Md. Shafiqur Rahman Patwary

    Dr. Khandaker Asaduzzaman

    Dr. C. M. Shaheen Kabir

    Dr. Sahela Nasrin

    Dr. Rasul Amin

    Moderators

    Dr. Mostashirul Haque

    Dr. Nilufar Fatema Chowdhury

    Program Schedule

    11:35 AM – 12:05 PM Role of Echocardiography in PCI
    Dr. Aniruddha De (India)
    30 Min
    12:05 PM – 12:20 PM Pre & Post Procedural Echo Evaluation of CRTD Patients
    - Prof. Amal Kumar Chowdhury (Bangladesh)
    15 Min
    12:20 PM – 12:35 PM “OVERVIEW OF 3D Echocardiography and it’s importance in intervention”
    Dr. Manish Banshal (India)
    15 Min
    12:35 PM – 12:45 PM Discussion over the Topic with Q & A 10 Min
  • 12:45 PM – 01:45 PM
    Break for Prayer & Working Lunch
  • Session 04

    Award Winning Interesting ECHO Cases (01:45 PM – 03:00 PM)

    Chairpersons

    Prof. Abduz Zaher

    Prof. Md. Faruque

    Prof. Razia Sultana Mahmud

    Prof. H. I. Lutfor Rahman Khan

    Prof. Md. Nur Hossain

    Prof. M. Saiful Islam

    Prof. Harisul Haque

    Prof. Sabina Hashem

    Prof. Tuhin Haque

    Dr. Md. Zulfikar Ali Lenin

    Dr. SM. Ahsan Habib

    Panelists

    Prof. Mohammad Abdur Rouf

    Dr. Shibly Hayder

    Dr. Samir K. Kundu

    Dr. Md. Zakir Hossain

    Dr. Md. Zillur Rahman

    Dr. Umme Salma Khan

    Dr. Khandaker Md. Nurus Sabah

    Dr. Bijoy Dutta

    Dr. Shariar Kabir

    Moderators

    Dr. M. Rowsan Masud

    Dr. Chayan Kumar Singha

    Program Schedule

    01:45 PM – 01:54 AM Case 01
    Dr. Chayan Kumar Singha
    7+2 Min
    01:54 PM – 02:03 AM Case 02
    Dr. Nilufar Fatema Chowdhury
    7+2 Min
    02:03 AM – 02:12 PM Case 03
    Dr. Shakhawat Alam
    7+2 Min
    02:12 PM – 02:21 PM Case 04
    Dr. Naveen Sheikh
    7+2 Min
    02:21 PM – 02:30 PM Case 05
    Dr. Rowson Masud
    7+2 Min
    02:30 PM – 02:39 PM Case 06
    Dr. Santosh Kumar Saha
    7+2 Min
    02:39 PM – 02:48 PM Case 07
    Dr. Shahana Zaman
    7+2 Min
    02:48 PM – 02:57 PM Case 08
    Dr. Naharuma Alve Hyder Chowdhury
    7+2 Min
  • Session 05

    Valvular Heart Disease (03:00 PM – 04:05 PM)

    Chairpersons

    Prof. Sajal K Banerjee

    Prof. Nazir Ahmed

    Prof. M. Safiuddin

    Prof. M. Shahabuddin

    Prof. Tuhin Haque

    Prof. Kabiruzzaman

    Dr. Sameer Shrivastava

    Dr. Debika Chatterjee

    Dr. Monjur Showkat

    Panelists

    Prof. Nazir Ahmed Chowdhury

    Prof. Sayed Nasir Uddin

    Prof. Manzoor Mahmud

    Prof. Jahanara Arju

    Dr. Md. Rais Uddin Mondol

    Dr. M. Muklasur Rahman

    Dr. SM Habibullah Selim

    Dr. A. K. M. Monwarul Islam

    Dr. Salahuddin Ulubbi

    Dr. Zehad Khan

    Moderators

    Dr. Jafrin Jahan

    Dr. Gobinda Kanti Paul

    Program Schedule

    03:00 PM – 03:15 PM Echo assessment of Mitral Stenosis
    - Prof. Tuhin Haque (Bangladesh)
    15 Min
    03:15 PM – 03:30 PM An Echocardiographic Update of Aortic stenosis
    - Dr. Sameer Shrivastava (India)
    15 Min
    03:30 PM – 03:45 PM Echocardiographic approach to Mitral Regurgitation (MR)
    - Dr. A. K. M Monwarul Islam (Bangladesh)
    15 Min
    03:45 PM – 04:00 PM Echo in Critical Care Unit
    - Dr. Monjur Showkat (UK)
    15 Min
    04:00 PM – 03:05 PM Discussion over the Topic with Q & A 05 Min
  • Session 06

    Congenital Heart Disease (04:05 PM – 05:10 PM)

    Chairpersons

    Prof. M Nazrul Islam

    Prof. M. Zahid Hossain

    Prof. Nurun Nahar Fatema Begum

    Prof. S. K. A. Razzaque

    Prof. Probir Kumar Das

    Prof. Vijayalakshmi

    Prof. M. Sakil Gafur

    Prof. Liakat Hossain Tapan

    Prof. Dr. A. B. M. Abdus Salam

    Dr. Satish C. Govind

    Dr. K. Siva Kumar

    Panelists

    Prof. Mobashir Khalil

    Prof. Md. Roushon Ali

    Prof. Tariqul Islam

    Dr. Abdul Khaleque

    Dr. Mizanur Rahman Swapon

    Dr. M. Khurshed Ahmed

    Dr. Moklasur Rahman

    Dr. Naveen Sheikh

    Dr. Najnin Umme Zakia

    Dr. Abdullah Shahriar

    Moderators

    Dr. Saila Nobi

    Dr. Delara Afroz

    Program Schedule

    04:05 PM – 04:20 PM Echocardiographic assessment of TOF
    - Prof. Vijayalakshmi (India)
    15 Min
    04:20 PM – 04:35 PM Echocardiographic evaluation of ASD
    - Prof. Nurun Nahar Fatema Begum (Bangladesh)
    15 Min
    04:35 PM – 04:50 PM Echocardiographic assessment of VSD
    - Dr. K. Siva Kumar (India) / Dr. Anup
    15 Min
    04:50 PM – 05:05 PM Echocardiographic evaluation of Pulmonary hypertension
    - Dr. Satish C. Govind (India)
    15 Min
    05:05 PM – 05:10 PM Discussion over the Topic with Q & A 05 Min
  • 05:10 PM - 05:15 PM
    Tea Break
  • Session 07

    Sun-set session - Master Echocardiologist’s Case Based Discussion (05:15 PM – 06:51 PM)

    Chairpersons

    Prof. M Jalal Uddin

    Prof. M. A Bashar

    Prof. SM Siddiqur Rahman

    Prof. STM Abu Azam

    Prof. Baren Chakraborty

    Prof. Syed Ali Ahsan

    Prof. Abdul Wadud Chowdhury

    Prof. Abdul Kader Akhanda

    Prof. Dipankar Chandra Nag

    Panelists

    Prof. Toufiqur Rahman

    Prof. Mashhud Zia Chowdhury

    Dr. Mahbubur Rahman

    Dr. Dhiman Banik

    Dr. Nur Alam

    Dr. ATM Iqbal

    Dr. M. Ataul Haque

    Dr. Tanjima Pervin

    Dr. M. Abu Salim

    Dr. M Tamzeed Ahmed

    Dr. M Salim Mahmud

    Moderators

    Dr. Tahmina Rahman

    Dr. Shahana Zaman

    Program Schedule

    05:15 PM – 05:27 PM Case 01
    - Prof. S.K. Parashar (India)
    10+2 Min
    05:27 PM – 05:39 PM Case 02
    - Prof. G. Vijayaraghavan (India)
    10+2 Min
    05:39 PM – 05:51 PM Case 03
    - Dr. Rakesh Gupta (India)
    10+2 Min
    05:51 PM – 06:03 PM Case 04
    - Dr. Sameer Shrivastava (India)
    10+2 Min
    06:03 PM – 06:15 PM Case 05
    - Dr. Satish C. Govind (India)
    10+2 Min
    06:15 PM – 06:27 PM Case 06
    - Dr. Aniruddha De (India)
    10+2 Min
    06:27 PM – 06:39 PM Case 07
    - Prof. Vijayalakshmi (India)
    10+2 Min
    06:39 PM – 06:51 PM Case 08
    - Dr. Debika Chatterjee (India)
    10+2 Min

    Closing Remarks

    06:51 PM – 06:58 PM

    Prof. AKM Fazlur Rahman

    Secretary General, BSE

    Prof. M. Nazrul Islam

    President, BSE

Morning session

Evening session

Contact us

Bangladesh Society of Echcardiography
Room-422, Level-04, Block-D,
University Cardiac Center,
BSMMU, Shahbag, Dhaka-1000
01711-594017, 01715-540407
bdechobse@gmail.com
https://www.bdechobse.com
back to top